# SDR FDEA201610033437

- Difficulty date: October 3, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 76,095 hours, 18,437 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED LEADING EDGE CAVITY AT STA XOS 639 BEADED DOUBLER FOUND CRACKED.  CARRIED OUT INNER DOUBLER REPAIR PER SRM 57-40-02-2R FIGURE 203 REPAIR 15.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
